CSpace
CODIMENSION-1 AND CODIMENSION-2 IMMERSIONS OF DOLD MANIFOLDS IN EUCLIDEAN SPACES
LI, BH
1988-02-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:3Pages:182-185
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988M504400002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28374
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, BH. CODIMENSION-1 AND CODIMENSION-2 IMMERSIONS OF DOLD MANIFOLDS IN EUCLIDEAN SPACES[J]. KEXUE TONGBAO,1988,33(3):182-185.
APA LI, BH.(1988).CODIMENSION-1 AND CODIMENSION-2 IMMERSIONS OF DOLD MANIFOLDS IN EUCLIDEAN SPACES.KEXUE TONGBAO,33(3),182-185.
MLA LI, BH."CODIMENSION-1 AND CODIMENSION-2 IMMERSIONS OF DOLD MANIFOLDS IN EUCLIDEAN SPACES".KEXUE TONGBAO 33.3(1988):182-185.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, BH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, BH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, BH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.